# SDR IPXA2573174

- Difficulty date: April 1, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 22,145 hours, 14,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102496
- Condition: Dented
- Location: Bs 520 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT FRAME DENTED, BS 520, BETWEEN STRINGERS 16R AND 17R.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW EA 120503IR AND EO B757-5310-46859-A.
